# SDR CA000209047

- Difficulty date: January 21, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 77,201 hours
- Engine: Pwa JT8D7A
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 59590944N
- Condition: Missing
- Location: Rt Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL FOUND RT ENG UPPER COWL OVERPRESSURE RELIEF PANEL MISSING. INSTALLED.
